Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 84, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jun 9, 2007, 2:38 PM EDT for 4 counties in Florida. It took effect at Jun 10, 2007, 3:43 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2007, 2:38 PM EDT (18:38 UTC)
- In effect from
- Jun 10, 2007, 3:43 AM EDT
- Expired
- Jun 10, 2007, 7:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 091838 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT SAT JUN 9 2007 FLZ020>023-101030- /O.NEW.KJAX.FW.W.0084.070610T1700Z-070610T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 238 PM EDT SAT JUN 9 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY. DRIER AIR ADVECTING INTO THE REGION ON SUNDAY WILL RESULT IN RH VALUES BELOW 35 PERCENT FOR AROUND 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF ...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-101030- /O.NEW.KJAX.FW.A.0089.070610T1700Z-070610T2300Z/ NASSAU-DUVAL- 238 PM EDT SAT JUN 9 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. DRIER AIR ADVECTING INTO THE REGION ON SUNDAY WILL RESULT IN RH VALUES AT OR BELOW 35 PERCENT FOR UP TO 3 TO 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
2 follow-up statements
000 WWUS82 KJAX 100743 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 343 AM EDT SUN JUN 10 2007 FLZ024-025-100845- /O.CAN.KJAX.FW.A.0089.070610T1700Z-070610T2300Z/ NASSAU-DUVAL- 343 AM EDT SUN JUN 10 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. AT THIS TIME...MINIMUM RELATIVE HUMIDITY VALUES ARE NOT EXPECTED TO REACH CRITICAL VALUES DURING THE AFTERNOON...BUT COULD APPROACH THEM AT THE TIME OF MAX TEMPERATURE. $$ FLZ030-101945- /O.NEW.KJAX.FW.A.0090.070611T1700Z-070611T2200Z/ /O.EXA.KJAX.FW.W.0084.070610T1700Z-070610T2300Z/ UNION- 343 AM EDT SUN JUN 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. DRIER AIR ADVECTING INTO THE REGION ON SUNDAY WILL RESULT IN RH VALUES BELOW 35 PERCENT FOR AROUND 4 TO 6 HOURS. VALUES MAY REACH CRITICAL LEVELS MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF ... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-101945- /O.NEW.KJAX.FW.A.0090.070611T1700Z-070611T2200Z/ /O.CON.KJAX.FW.W.0084.070610T1700Z-070610T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 343 AM EDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DRIER AIR ADVECTING INTO THE REGION ON SUNDAY WILL RESULT IN RH VALUES BELOW 35 PERCENT FOR AROUND 4 TO 6 HOURS. VALUES MAY REACH CRITICAL LEVELS MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF ... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 101844 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 244 PM EDT SUN JUN 10 2007 FLZ024-025-102300- /O.EXA.KJAX.FW.W.0084.000000T0000Z-070610T2300Z/ NASSAU-DUVAL- 244 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING INLAND AREAS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRIER AIR AND TEMPERATURES OF 96 TO 98 IS RESULTING IN RH VALUES OF LESS THAN 35% SO FAR THIS AFTERNOON. DURATIONS BELOW 35 PERCENT WILL BE ABOUT 4 HOURS FOR AREAS IN NORTHWEST DUVAL COUNTY AS WELL AS LOCATIONS WEST OF INTERSTATE 95 IN NASSAU COUNTY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF ... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-111015- /O.CON.KJAX.FW.W.0084.000000T0000Z-070610T2300Z/ /O.CON.KJAX.FW.A.0090.070611T1700Z-070611T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION- 244 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. DRIER AIR HAS ADVECTED INTO THE REGION WITH RH VALUES BELOW 35 PERCENT FOR AROUND 4 TO 5 HOURS. VALUES MAY REACH CRITICAL LEVELS MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF ... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ARS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 9, 2:34 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 9, 2:34 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT JUN 9 2007
.SHORT TERM...MSAS ANALYSIS SHOWS THAT TROUGH OF LOW PRESSURE NOW
EXTENDS FROM THE EXTREME COASTAL SECTIONS OF NORTH AND SOUTH
CAROLINA THROUGH SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. THIS IS
ROUGHLY THE SAME POSITION AS DEEP LAYER MOISTURE AXIS DEPICTED BY
THE WATER VAPOR IMAGERY WHICH IS SLOWLY SHIFTING SOUTH THROUGH THE
EARLY AFTERNOON HOURS. ACTIVITY HAS BEEN A LITTLE SLOWER IN
GETTING GOING TODAY WITH CU JUST NOW BEGINNING TO DEVELOP ALONG
THE FLORIDA GEORGIA BORDER. AREA OBSERVATIONS INDICATE A LITTLE
BETTER MIXING OF DRY AIR TO THE SURFACE WITH DEWPOINTS RESIDING
MORE IN THE UPPER 60S AS OPPOSED TO THE LOWER 70S WE HAVE SEEN THE
PAST FEW AFTERNOONS. DESPITE THE LATER START...FEEL ACTIVITY WILL
STILL GET GOING ACROSS INTERIOR PORTIONS AND RIGHT NOW FAVORING
THE FLORIDA PORTION FOR THE GREATEST COVERAGE. STILL COULD BE SOME
STORMS EARLY THIS AFTERNOON ACROSS INTERIOR SE GA WITH THETA-E
RIDGE AXIS IN PLACE BUT THIS FEATURE WILL SHIFT SOUTHWARD WITH THE
ADVANCEMENT OF THE SURFACE TROUGH. AS MENTIONED N PREVIOUS AFDS
AND SPC DISCUSSION...DRIER AIR ALOFT WILL AID IN PULSE STRONG TO
SEVERE WITH MICROBURSTS AND LARGE HAIL POSSIBLE.
WITH THE PASSAGE OF THE TROUGH...MUCH DRIER AIR WILL INFILTRATE
THE NORTHERN ZONES WITH MODELS IN AGREEMENT WRT PWATS FALLING
BELOW AN INCH OVER A GOOD PORTION OF THE GEORGIA ZONES AND
POSSIBLE INTO THE SUWANNEE VALLEY OF FLORIDA. GFS IS MUCH MORE
AGGRESSIVE WITH THIS DRYING AND INDICATES PWATS AS LOW AS HALF AND
INCH BY SUNDAY AFTERNOON. REGARDLESS...POPS WILL BE ON THE
DECREASE AND POSSIBLY NIL OVER A GOOD PORTION OF THE AREA IF MID
50S DEWPOINTS ARE ABLE TO MIX DOWN AS MAV INDICATES. CURRENT POP
DISTRIBUTION LOOKS VERY GOOD WITH LOW END SCATTERED FOR EXTREME
SOUTHEAST ZONES AND A NARROW RIBBON OF SLIGHT CHANCE UP THE
EASTERN SEABOARD AS A RESULT OF SEABREEZE PENETRATION AND
RESULTANT HIGHER DEWPOINTS.
FOR MONDAY...TROUGH POSITION AND UPPER LEVEL FLOW INDICATES WEST
COAST SEA BREEZE WILL MAKE GOOD INLAND PROGRESSION BUT WILL BE
FAIRLY INACTIVE DUE TO THE DEEP LAYER DRYING OVER INTERIOR
SECTIONS. SLIGHTLY HIGHER PWATS WILL BE PRESENT ALONG THE EAST
COAST BUT STILL BELOW CLIMO AND WILL ONLY NEED LOW END SCATTERED
POPS AT BEST.
TUESDAY LOOKS TO BE A TRANSITION DAY AS UPPER TROUGH PROGRESSES
SOUTHWARD DOWN THE EASTERN SEABOARD WITH A SERIES OF UPPER LEVEL
DISTURBANCES ROTATING THROUGH THE BASE. MOISTURE VALUES WILL
INCREASE WITH A RETURN TO SCATTERED CONVECTION AREA WIDE BUT STILL
GENERALLY IN THE 30% TO 40% RANGE. THESE POPS MAY NEED TO BE
ADJUSTED UPWARD AS THE EVENT DRAWS CLOSER AS WILL THE WORDING IN
THE HWO. UPPER TROUGH WILL PROVIDE COOLING CONDITIONS ALOFT WITH
500 TEMPS NEAR -11C LATE TUESDAY.
.LONG TERM...ONLY CONCERN FOR THE LONG TERM WILL BE THE
POSSIBILITY OF ANY WEAK LOW DEVELOPMENT WITH THE ARRIVAL OF UPPER
TROUGH. CURRENT GRIDS LOOKS IN GOOD SHAPE AND NO CHANGES PLANNED.
&&
.AVIATION...FEW-SCT CU FORMING WITH BEST CHANCES PROGGED FOR
GAINESVILLE FOR TEMPO 2-3SM TSRA. OTHERWISE...VFR CONDS PREVAIL.
PATCHES OF FOG SRN TAF SITES POSSIBLE LATE TONIGHT AND FOR NOW HAVE
LEFT IT PREVAILING VFR VIS.
&&
.MARINE...SWLY WINDS INCREASE TO ABOUT 15 KT OFFSHORE TONIGHT AND SO
AT THIS TIME SCEC IS NOT PLANNED. OTHERWISE...GENERALLY GOOD BOATING
CONDS FOR NEXT FEW DAYS. SEA BREEZES AND SLY FLOW WILL DOMINATE THE
WATERS INTO EARLY NEXT WEEK. SEAS AOB 3 FT.
&&
.FIRE WEATHER...DRIER AIR ADVECTING INTO THE AREA HAS PROMPTED THE
ISSUANCE OF RED FLAG WARNING FOR INLAND NE FL FOR SUNDAY...
SUWANNEE VALLEY AREA WITH FIRE WEATHER WATCH FURTHER E INTO EXTREME
NE FL. MARGINALLY LOW RH VALUES APPEAR ON MONDAY BUT WILL WAIT FOR
ANOTHER MODEL CYCLE BEFORE ISSUING ADDITIONAL WATCHES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 97 72 94 / 20 10 10 30
SSI 75 93 78 86 / 10 20 10 20
JAX 72 96 72 92 / 30 20 10 30
SGJ 75 92 75 89 / 20 20 20 30
GNV 72 96 71 96 / 40 30 20 20
OCF 72 95 73 94 / 40 30 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 7 PM EDT SUNDAY FOR
BAKER-COLUMBIA-HAMILTON-SUWANNEE.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR DUVAL-NASSAU.
GA...NONE.
AM...NONE.
&&
DEESE/SHASHY/WALKERHazardous weather outlook, Jun 9, 10:42 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1042 AM EDT SAT JUN 9 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100942- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1042 AM EDT SAT JUN 9 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING... .THUNDERSTORM IMPACT...A WEAK SURFACE TROUGH ACROSS THE SOUTHEAST U.S. WILL INTERACT WITH THE SEABREEZE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE HIGHEST CHANCES WILL BE ACROSS THE INTERIOR NEAR THE HIGHWAY 301 CORRIDOR. A SLOW SOUTHWARD MOVEMENT AT 5 MPH WILL ALLOW LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES IN THE STRONGER STORMS. ISOLATED STORMS MAY BECOME SEVERE WITH DOWNBURST WINDS UP TO 60 MPH AND HAIL. .HEAT IMPACT...TEMPERATURES IN THE MID AND UPPER 90S WILL PRODUCE HEAT INDICES NEAR 100 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED EACH AFTERNOON. HEAT INDICES WILL APPROACH 100 AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:38 PM EDT | Fire Weather Watch | JAX | Nassau | 13 hr |
| Jun 9, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 38 min |
| Jun 9, 7:00 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 60 min |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.